# SDR SWIA200311818

- Difficulty date: March 1, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N499SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 6,924 hours, 5,711 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 182
- Condition: Failed
- Location: Horizontal Stab
- Part time: 3,846 hours, 2,984 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STAB CH 1 WILL ENGAGE BUT DISCONNECTS WHEN THE TRIM SWITCH IS ACTIVATED.  REMOVED AND REPLACED MOTOR CONTROL AND TRIM ACTUATOR.  OPS CHECKED GOOD.  P/N:  7062-3, S/N OFF:  138, S/N ON:  777.
